MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281414
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Aneurysm (1708); Stenosis (2263); Clinical Endoleak (4843)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: coronary artery disease, hypercholesterolemia, hypertension, coronary artery bypass graf, tobacco use, cancer.Patient medications include but are not limited to: amlodipine, aspirin, atorvastatin, azelastme nasal, carvedilol, cetirizine, cilostazol, ergocalciferol, fluticasone, montelukast, nitrostat, ropinirole, tamsulosin.The instructions for use (ifu) for the gore® excluder® conformable aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: endoleak, endoprosthesis: component migration.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2015 this patient underwent endovascular treatment for an abdominal aortic aneurysm with a maximum diameter of 55 (mm) and was implanted with gore® excluder® aaa endoprosthesis featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2015 follow-up computed tomography angiography determined the maximum diameter of the aneurysm measured 55mm.On (b)(6) 2022 follow-up computed tomography angiography determined the maximum diameter of the aneurysm measured 55mm.On (b)(6) 2022 follow-up imaging determined significant (approximately 5cm) migration of the endograft and a proximal type 1 endoleak; and a large neck from the most posterior right renal artery (rra) down to the beginning of the trunk ipsilateral component.Significant tortuosity is noted throughout the aortoiliac system.The left renal artery (lra) is patent.However; stenosis of around 50% at the origin is seen and the right posterior renal artery is severely diseased.On (b)(6) 2022 the patient underwent reintervention for treatment of the proximal type i endoleak caused by approximately 5cm proximal migration of the main body of the trunk component.A ¿chimney¿ procedure was performed utilizing a gore® viabahn® vbx balloon expandable endoprosthesis placed in the rra, followed by deployment of a gore® tag® conformable thoracic stent graft just distal to the lra.Angioplasty was performed proximally and distally however at this time the graft did slip down (distance unknown).A gore® aortic extender component was then placed at the left renal artery to regain coverage.The procedure was concluded with no evidence any endoleak, good positioning and good flow throughout the iliac system.The patient tolerated procedure without complications.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15303511
Report Number2017233-2022-03272
Device Sequence Number17477799
Product Code MIH
UDI-Device Identifier00733132622535
UDI-Public00733132622535
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2018
Device Model NumberRLT281414
Device Catalogue NumberRLT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date08/26/2022
Supplement Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight105 KG
Patient RaceWhite